Heart attack medication side effects

Common Questions and Answers about Heart attack medication side effects

heart

Avatar n tn mild moodswings and slight headache. well rested. brief anxiety attack in the evening.
551789 tn?1237180929 They are getting very tough to handle. I nearly fainted on 3 separate occasions and felt like I was having a heart attack! I tried very heard to fight it off and not go to the ER and I succeeded. I can't imagine how much worse this is going to get, but I hope it all works out in the end. I need relief from these new feelings and let me get on with my life.
Avatar f tn wuold you recommened clonazepam for anxiety and wellbuturin i have tried to deal with anxiety without medication and am having a very hard time. are there any side effects from the clonazepam that i should worry about because i took a half of ativan and gave myself a panic attack thinking it was going to cause me to have a heart attack. i want a little relief i have a fear of taking medication but i think i am ready to try something.
1324912 tn?1274878499 I noticed when i take my meds in the morning i get light headed for about 10 minutes and then it goes away. don't know if its the metformin or other meds doing it.
1509561 tn?1292441869 venlafaxine hydrochloride (Effexor) = Extreme agitation and racing thoughts. fluvoxamine meleate (Luvox) = Extreme agitation and racing thoughts. fluoxetine (Prozac) = Extreme agitation and racing thoughts. quetiapine (Seroquel) = Leg spasms, restlessness, and hallucinations. Buspar = Lexapro = Mania, agitation, racing thoughts. Strattera = Topamax = word loss at low dose of 75 mg. Trazadone = at 50 mg no issues at 100 mg hangover like headache.
Avatar n tn Dextroamphetamine may cause sudden death in children and teenagers, especially children and teenagers with heart defects or serious heart problems. Dextroamphetamine may cause sudden death, heart attack, or stroke in adults, especially adults who have heart defects or other serious heart problems. Talk to your doctor about the risks of taking dextroamphetamine. Dextroamphetamine may cause other side effects. Call your doctor if you have any unusual problems while taking this medication.
998719 tn?1250190100 Remember to take medication.... First Shot date started 08/11/2009. No problems nor side effects.
Avatar f tn What is the increased chances of me having another heart attack if I cease taking my medication(coplavix,atacand,dilatrend and Lipitor ) I had a stent inserted and no damage was done to my heart I have not smoked for more than 3 years since my heart attack(my GP called it the widow maker) and my blood pressure is still good after not taking my meds?
Avatar n tn I have recently been prescribed 50 mg of Atenolol daily after a Holter Monitor showed many PVCs, including runs of 2 or 3 in a row. I also have a history of a prior heart attack (EF=50). 1. What are the typical side-effects of this medication? I've read a lot of things on the Web, and some of the side effects sound pretty scary. 2. Should I be monitoring my pulse or blood pressure often while on this medication? 3. Is this considered a low dosage or a high dosage?
Avatar m tn com/lawsuit-settlements/lawsuit-news/58482-prilosec-nexium-side-effects-acid-reflux-medication-heart-attack-class-action-lawsuit-investigation/?utm_medium=email&utm_campaign=Top+Class+Actions+Newsletter+September+...
Avatar f tn Good day. I would immensely appreciate some feedback, please? My mom is a relatively healthy 57 year old. She is not overweight. She doesn't drink, or smoke, and she is rarely on medication. A couple days ago, she was experiencing SVT (200 bpm), I believe some pain in her jaw, nausea, and she had felt a discomfort feeling in her left arm for about 2 weeks. We went to the ER, where they did an xray and EKG, and some blood tests. Everything came out fine.
Avatar m tn Prilosec, Nexium Side Effects: Acid Reflux Medication Heart Attack Class Action Lawsuit Investigation A recent study found that proton pump inhibitor heartburn treatments such as Nexium, Prilosec and Prevacid may be linked to an increased risk of heart attack, heart failure or sudden cardiac death.
Avatar n tn Does thyroid medication and seizure medication taken together have any side effects as diarreha or stomach cramps?
Avatar f tn Recently had a EKG (actually two) and it suggested a prior mild heart attack. I am scheduled by my cardiologist for a nuclear stress test. I was questioned about any chest pains and could remember none. However, I do remember that my dentist a number of yrs. ago, injected novocaine and I had a terrible reaction, shakiness , flushed and having a difficult time breathing. The doctor said sometime the injection will go straight into my blood system and cause this .
Avatar f tn heart papulations and rapid heartrate. hand shaking.
Avatar m tn s an alternative medication for you which has less sexual side effects. Best of luck to you. Dr.
Avatar n tn My Father had a heart attack in July '98(his second)(First one in 1968). It was caused by a blockage of one artery, 90%. An angioplasty was performed with no stint. He's been fine since except: His muscles get extremely sore. It's happened ever since he started taking this medicine called Liptor. Can you give me any background and advise on what he can do to offset this side effect. He's of course taking advil & so forth to combat this.
Avatar f tn My Endo told me when starting out on Synthroid and also each time he raises my dose that I may have some palpitations or "heart flutters." Each person is different. I have noticed them a bit, but nothing terrible. He said it should go away within a week or two after in your case, starting the med...in mine, when he raises it. Nothing to be alarmed about.
1489113 tn?1306084358 It is not recommended that any medication be stopped cold turkey. Abruptly stopping any med can cause nausea, vomiting, severe rebound (worsening) of symptoms it was prescribed to eliminate when you started it, heart palpitations, heart attack, seizures, and even death. Please inform your doctor of the side effects you are having so the doc can give you an appropriate titration schedule to properly wean you off.
605458 tn?1539228808 in my sleep when I get side effects of medication that make my heart beat fast and a little dizzy; mind interprets as something wrong and I panic.
Avatar m tn Will my low calorie consumption play havoc with the medications i am on? Is there side effects of anorexia making medications cause major health risks? Its just that sometimes at night after i take my meds, it feels like my heart is racing, and im paranoid i am going to have a heart attack or a seizure... Another question i have is is it medically safe for anorexics to consume alcohol? Im just wondering if there are side effects from alcohol when my body is being fed such limited calories...
612876 tn?1355514495 Pharmacist says adjustment to Provigil (and reduction of side effects) may take a couple of weeks.
Avatar n tn Hi! I am a 56 yr. old, slight build female. In 2007 I had a heart attack during an exercise class, and one of my arteries received 6 drug-eluting stents. I have not felt really well since (middle chest pain, left scapula pain, and angina, especially during emotional stress) despite several tests which showed my heart to be in very good condition and "completely" healed. Pain does not occur with physical exertion.